Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 44, Pages 2325-2329
http://dx.doi.org/10.1155/S0161171204401379

Complete convergence for arrays of minimal order statistics

Department of Mathematics, Illinois Institute of Technology, Chicago 60616, IL, USA

Received 26 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

André Adler, “Complete convergence for arrays of minimal order statistics,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 44, pp. 2325-2329, 2004. https://doi.org/10.1155/S0161171204401379.